# SDR CA061101003

- Difficulty date: October 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,622 hours
- Engine: Pwa CA3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 205364205523
- Condition: Sheared
- Location: Cylinder Hold Do
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION OF THE RT ENGINE 5 OF THE 15 CYLINDER HOLD DOWN STUDS ON CYLINDER NO. 2 WERE FOUND SHEARED. 3 HOLD DOWN NUTS WERE LOOSE, ALL PAL NUTS WERE INSTALLED AND TIGHT. THE PART NUMBERS FOR THE SHEARED STUDS ARE AS  FOLLOWS: 205364 (QTY 2), 205523 (QTY 2)AND 204850 (QTY 1). ADDITIONAL INSPECTIONS OF THE ENGINE WILL BE ACCOMPLISHED. ANY FURTHER FINDINGS/RESULTS WILL BE REPORTED.
